Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JHN3445

symptoms early on in accutane treatment

Recommended Posts

Through the first couple of days of starting accutane, I've had the following symptoms:

-increased thirst

-chills

-slight headache

-overall fairly tired despite little physical activity

None of the above has been that bad ... can I expect these types of symptoms to come and go intermittently throughout the course of the treatment? Or is it likely that I'll have them the whole way through given that I've already experienced them a few days in?

Also - when do the dry skin and chapped lips really go into effect?? Just trying to brace myself for what's to come! ;)

Share this post


Link to post
Share on other sites

I've found that my side effects come and go.

I guess my skin drying out was really gradual. I can't remember exactly when it got really dry. It was really, really dry for a month or so, but since then it's pretty much been manageable. As long as I moisturize twice a day, I don't notice dry skin at all. My lips were really chapped before I even started Accutane. I'd say between week one and week two, the dry lips really hit. You'll know you've reached this point when you won't leave your house without a tube or two of chapstick!

Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×